# SDR UPS03640464

- Difficulty date: April 8, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 18,559 hours, 6,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 7075T62
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4,  WHILE WORKING BS 246 FLOORBEAM INSPECTION IAW S/B767-53-0093 FOUND STIFFENER CRACKED AT BS 246. LBL40, WL 200.     REMOVED CRACKED PART. REPAIRED BY FABRICATION AND INSTALLATION OF NE W PART PER S/B 767-53-0093, GOODRICH ER 032003 AND FAA 8110-3 FORM S IGNED 14APRIL2003
